MathSciNet Relay Station
MathSciNet bibliographic data
MR350816 60F05
Meyer, R. M. A Poisson-type limit theorem for mixing sequences of dependent "rare'' events. Ann. Probability 1 (1973), 480–483.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement